# SDR UIEA2015012600026

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Lack Of Lube
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY C WASTE BIN DOOR DOES NOT CLOSE CORRECTLY.  LUBRICATED LAVATORY C WASTE BIN DOOR LATCH & HINGES IAW AMM 12-21-00.
